# SDR WX0A2025122932686

- Difficulty date: December 28, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N211NV
- Make and model: Airbus A320-214
- Aircraft serial: 5442
- Aircraft time: 35,250 hours, 21,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA REPORT EMER EXIT LIGHT REMAINED ILLUMINATED REGARDLESS OF SW POS.   PERFORMED OPS TEST IAW AMM 33-51-00-710-001-A. OPS TEST GOOD. NO FAULTS FOUND A/C OKAY FOR SERVICE.
